# SDR SWAA2025032698407

- Difficulty date: February 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-08) AFT CARGO BAY; Z-ANGLE CORRODED; BS727 - BS847; LBL22; WL156<[01] BLENDED CORROSION ON AFT CARGO Z-ANGLE BS727 - BS847; LBL22 VERIFIED TO 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED AFT CARGO L/H Z-ANGLE STA 727 - STA 847 IAW SRM 53-00-53-2R-5 SRM 53-00-53-1A-2 BOEING DWG 146A7500 REV A;[02] C/W STEP 8;[03] AUDIT C/W
